# SDR SWAA2024120574011

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 27,103 hours, 13,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT FLIGHT ATTENDANT FLASHLIGHT INOP.  ADJUSTED FLASHLIGHT AND PERFORMED PUSH TO TEST IN ACCORDANCE WITH AMM 25-64-00. OPERATIONAL TEST IS SATISFACTORY AND NO DEFECTS NOTED AND INSTALLED NEW TAMPER SEAL. NO FURTHER ACTION IS REQUIRED. THIS CLEARS MEL 25-12-01
